Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 21, 2014, 3:58 PM CDT for 4 counties in Illinois. It was in force for 47 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 3:58 PM CDT (20:58 UTC)
- Expired
- May 21, 2014, 4:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL
The radar
The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 4:06 PM CDT | HAIL 2 | 4 Nw Tuscola, IL | |
| May 21, 4:07 PM CDT | HAIL 1.75 | 3 Nw Tuscola, IL | |
| May 21, 4:10 PM CDT | HAIL 1 | Tuscola, IL | |
| May 21, 4:14 PM CDT | HAIL 2 | 3 Nw Tuscola, IL | LARGEST HAIL SIZE REACHED 2.25 INCHES JUST BEFORE ENDING |
| May 21, 4:15 PM CDT | HAIL 1.75 | Tuscola, IL | HAIL FELL FOR 10 MINUTES FROM 405 PM TO 415 PM. LARGEST HAIL STONES WERE THE SIZE OF GOLF BALLS. |
| May 21, 4:16 PM CDT | HAIL 1.5 | 4 E Tuscola, IL | TRAINED SPOTTER REPORT - RELAYED BY COUNTY EMA |
| May 21, 4:25 PM CDT | HAIL 4 | 1 Wnw Tuscola, IL | LARGEST HAILSTONES WERE 4 INCHES. MANY 3 INCH HAILSTONES NEARBY. 4 INCH HAIL ALSO REPORTED BY NSSL/SHAVE PROJECT. |
| May 21, 4:35 PM CDT | HAIL 3 | Camargo, IL | DELAYED REPORT. |
| May 21, 4:41 PM CDT | HAIL 2 | 3 N Hindsboro, IL | |
| May 21, 4:55 PM CDT | HAIL 1.5 | 5 S Newman, IL | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 806 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
304
WUUS53 KILX 212058
SVRILX
ILC019-029-041-045-212145-
/O.NEW.KILX.SV.W.0034.140521T2058Z-140521T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
NORTHWESTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 445 PM CDT
* AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF ATWOOD...AND MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
TUSCOLA...PESOTUM...VILLA GROVE...CAMARGO...HINDSBORO...NEWMAN...
OAKLAND...BROCTON...HUME...LONGVIEW...MURDOCK...PALERMO...BORTON
AND ISABEL.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 205 AND 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3958 8792 3973 8847 4000 8846 3986 8783
TIME...MOT...LOC 2058Z 289DEG 26KT 3983 8834
HAIL...1.50IN
WIND...<50MPH
$$
CHS2 follow-up statements
938
WWUS53 KILX 212117
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
417 PM CDT WED MAY 21 2014
ILC019-029-041-045-212145-
/O.CON.KILX.SV.W.0034.000000T0000Z-140521T2145Z/
CHAMPAIGN IL-COLES IL-DOUGLAS IL-EDGAR IL-
417 PM CDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
EDGAR...DOUGLAS...NORTHEASTERN COLES AND SOUTHERN CHAMPAIGN COUNTIES
UNTIL 445 PM CDT...
AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMARGO...AND
MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HINDSBORO...NEWMAN...OAKLAND...BROCTON...HUME...LONGVIEW...MURDOCK...
PALERMO...BORTON AND ISABEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3958 8792 3973 8832 4000 8846 3986 8783
TIME...MOT...LOC 2117Z 289DEG 26KT 3978 8818
HAIL...1.50IN
WIND...<50MPH
$$
CHS190
WWUS53 KILX 212132
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
432 PM CDT WED MAY 21 2014
ILC019-212141-
/O.CAN.KILX.SV.W.0034.000000T0000Z-140521T2145Z/
CHAMPAIGN IL-
432 PM CDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHAMPAIGN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 445 PM
FOR PARTS OF SOUTHERN AND EASTERN CHAMPAIGN COUNTY.
LAT...LON 3986 8821 3982 8784 3958 8792 3970 8823
TIME...MOT...LOC 2131Z 294DEG 25KT 3972 8808
$$
ILC029-041-045-212145-
/O.CON.KILX.SV.W.0034.000000T0000Z-140521T2145Z/
COLES IL-DOUGLAS IL-EDGAR IL-
432 PM CDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
EDGAR...EASTERN DOUGLAS AND NORTHEASTERN COLES COUNTIES UNTIL 445 PM
CDT...
AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HINDSBORO...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
NEWMAN...OAKLAND...BROCTON...HUME...ISABEL AND BORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3986 8821 3982 8784 3958 8792 3970 8823
TIME...MOT...LOC 2131Z 294DEG 25KT 3972 8808
HAIL...1.75IN
WIND...<50MPH
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:58 PM CDT, 2 hours earlier.
Area forecast discussion, May 21, 1:58 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Lincoln IL 158 PM CDT Wed May 21 2014 .DISCUSSION... ISSUED 158 PM CDT Wed May 21 2014 Severe storm potential will highlight the short term. A brief period of cooler temps will close out the week, before a long wave ridge builds into our area for the weekend. As that ridge slides east later this weekend, a few late afternoon thunderstorms could bubble up in our western areas on Sunday and Memorial Day as moisture and heat return to IL. SHORT TERM...Tonight through Saturday. The initial severe thunderstorm watch #164 does not include any of IL, but we still expect some thunderstorms to develop along the cold front in IL later this afternoon. At 18z/1 pm, the front extended on a line through Bloomington and Rushville. Surface dewpoints ahead of the front had climbed into the mid 60s, with air temps in the mid to upper 80s. Surface based CAPEs were in the 2800-3300 J/kg, with 0-6km wind shear of 35-50kts. LAPS soundings were indicating little to no cap above the LCL. We should see some of the storms become strong in our area, with very large hail the main hazard and damaging winds possible. Supercell formation appears likely at the onset, with the better chances of linear progression most likely occurring after the storms advance eastward into Indiana. The cumulus field on across C IL appears to be deepening, with some towering cu. A watch may be needed in IL in the 2-3 pm time frame. Will maintain high chance PoPs the rest of the afternoon and into the evening, as coverage could be limited by breaks in the line of storm cells that develop. The latest 4km model HRRR output shows rather limited coverage of storms on an E-W line along and south of I-72, with storms generally south of our CWA by 06z/1am. Will keep PoPs after midnight limited to the far southern areas. The cold front forward progress will slow down and stall near the southern tip of IL, keeping shower and storm chances close by to the south and west of our forecast area. We held onto a narrow area of slight chance PoPs along our far southern counties on Thurs and Thur night as a result. Surface high pressure and a building ridge aloft should help keep our area rain free on Friday and Saturday as moisture return will be primarily into the Missouri and areas west. A brief cooler period will occur from Thursday into Friday behind today's cold front. Highs will still linger right around normal in the mid to upper 70s. Saturday will see temps begin a warming trend, but highs will still remain mainly in the upper 70s. LONG TERM...Sunday through Wednesday. Warming through a deeper layer will develop on Sunday as the surface ridge axis slides east of Illinois and southerly return flow increases. Low and mid level moisture content will increase as well, with dewpoints returning to the 60s west of I-55 on Sunday. Thunderstorm chances will be mainly west of our forecast area, in the vicinity of a surface trough along the Mississippi river valley. Instability params support storm progression into western IL, so we went with low chance and slight chance PoPs west of I-55. A weakening of the surface trough and increasing cap strength on Memorial Day may help to diminish storm chances a little. However, an weak disturbance in the 400-600 mb layer could cause a few isolated storms. We went with slight chance PoPs NW of a line from Springfield to Champaign, for mainly late afternoon/early evening storm potential. Most areas should remain dry though. Memorial Day looks to be the warmest day of the holiday weekend, as highs return to the mid 80s. Dewpoints in the low to mid 60s will make it feel a bit humid outside as well. On Tuesday and Wednesday, the ECMWF, and to some extent the GFS, progress an upper low into the ridge, triggering a wider coverage of showers and storms. Low chance PoPs were included for all our counties Tuesday and Wednesday to account for the relative agreement on a wetter solution. Increasing clouds and rain potential should keep high temps in the 70s both days. Shimon && .AVIATION... ISSUED 1247 PM CDT Wed May 21 2014 A frontal boundary will sag south into central IL this afternoon and evening. Some isolated to scatted storm are expected to develop this afternoon along and ahead of the front, though coverage is expected to be too low to include in TAFS beyond VCTS. If a terminal is impacted by TSRA, short reduction to IFR possible with brief strong/gusty winds. Otherwise VFR expected through Thu AM with diurnal cumulus this afternoon and scattered mid clouds overnight. W/SW winds ahead of the front will veer to the north this evening after the frontal passage, generally remaining under 10 kts. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 21, 3:26 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 326 PM CDT WED MAY 21 2014 ILZ029-031-037-038-042>046-053>057-062-063-221100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-LOGAN- MACON-MCLEAN-MOULTRIE-PEORIA-PIATT-TAZEWELL-VERMILION-WOODFORD- 326 PM CDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH 8 PM THIS EVENING. LARGE HAIL TO 2 INCHES IN DIAMETER WILL BE THE PRIMARY HAZARD. DAMAGING WINDS TO 60 MPH WILL ALSO BE POSSIBLE. STORM CHANCES WILL DIMINISH BY MIDNIGHT AS THE COLD FRONT MOVES SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY ALONG AND NORTHWEST OF THE ILLINOIS RIVER. ADDITIONAL STORMS WILL BE POSSIBLE ON TUESDAY WEST OF I-55. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 8 PM. ILZ027-028-030-036-040-041-047>052-061-221100- CASS-CHRISTIAN-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-SANGAMON- SCHUYLER-SCOTT-SHELBY-STARK- 326 PM CDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY EVENING AS A COLD FRONT DROPS SOUTH THROUGH THE AREA. SOME OF THE STORMS MAY CONTAIN NICKEL SIZE HAIL AND GUSTY WINDS. REMAIN ALERT FOR POSSIBLE SEVERE STORMS...WITH HAIL OVER 1 INCH AND WINDS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON SUNDAY NORTHWEST OF THE ILLINOIS RIVER. ADDITIONAL STORMS MAY DEVELOP ON TUESDAY WEST OF I-55. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM. ILZ066>068-071>073-221100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 326 PM CDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST ILLINOIS INTO THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN POSSIBLE. CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY THUNDERSTORM. MINOR FLOODING WILL WILL CONTINUE ALONG THE WABASH RIVER UPSTREAM OF VINCENNES AND DOWNSTREAM OF TERRE HAUTE THROUGH SUNSET THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. SHIMON
In the hours before
Local storm report, May 21, 3:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 W ROSSVILLE 40.38N 87.71W
05/21/2014 M1.00 INCH VERMILION IL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED 1 INCH HAIL TO COUNTY
EMERGENCY MANAGEMENT.
&&
GOETSCHLocal storm report, May 21, 3:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL FARMER CITY 40.24N 88.64W
05/21/2014 M1.00 INCH DE WITT IL TRAINED SPOTTER
SPOTTER REPORT RELAYED TO COUNTY EMERGENCY MANAGEMENT.
&&
GOETSCHLocal storm report, May 21, 3:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL ARGENTA 39.99N 88.82W
05/21/2014 E1.00 INCH MACON IL PUBLIC
&&
GOETSCHLocal storm report, May 21, 3:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL ROSSVILLE 40.38N 87.67W
05/21/2014 M1.50 INCH VERMILION IL TRAINED SPOTTER
TRAINING SPOTTER REPORTED 1.5 INCH HAIL RELAYED BY COUNTY
EMERGENCY MANAGEMENT.
&&
GOETSCHLocal storm report, May 21, 3:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 2 NE DANVILLE 40.16N 87.59W
05/21/2014 M1.50 INCH VERMILION IL EMERGENCY MNGR
1.5 INCH HAIL NORTHEAST OF DANVILLE NEAR AIRPORT. FROM
COUNTY EMA.
&&
GOETSCHLocal storm report, May 21, 3:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 W ROSSVILLE 40.38N 87.71W
05/21/2014 M1.00 INCH VERMILION IL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED 1 INCH HAIL TO COUNTY
EMERGENCY MANAGEMENT.
0314 PM HAIL ARGENTA 39.99N 88.82W
05/21/2014 E1.00 INCH MACON IL PUBLIC
0315 PM HAIL ROSSVILLE 40.38N 87.67W
05/21/2014 M1.50 INCH VERMILION IL TRAINED SPOTTER
TRAINING SPOTTER REPORTED 1.5 INCH HAIL RELAYED BY COUNTY
EMERGENCY MANAGEMENT.
0320 PM HAIL FARMER CITY 40.24N 88.64W
05/21/2014 M1.00 INCH DE WITT IL TRAINED SPOTTER
SPOTTER REPORT RELAYED TO COUNTY EMERGENCY MANAGEMENT.
0335 PM HAIL 2 NE DANVILLE 40.16N 87.59W
05/21/2014 M1.50 INCH VERMILION IL EMERGENCY MNGR
1.5 INCH HAIL NORTHEAST OF DANVILLE NEAR AIRPORT. FROM
COUNTY EMA.
0340 PM HAIL BEMENT 39.92N 88.57W
05/21/2014 M1.50 INCH PIATT IL TRAINED SPOTTER
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:48 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 57 min |
| May 21, 2:58 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 47 min |
| May 21, 3:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 54 min |
| May 21, 3:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 63 min |
| May 21, 4:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Edgar, Vermilion | 44 min |
| May 21, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 64 min |
| May 21, 4:41 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar | 64 min |
| May 21, 4:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 66 min |
| May 21, 5:23 PM CDT | Flash Flood Warning | ILX | Champaign, Piatt | 6 hr |
| May 21, 5:57 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 48 min |
| May 21, 6:28 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 62 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.